Browse by Institution

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Name | Item Type | No Grouping
Jump to: G | H | L | M | P | S
Number of items: 17.

G

Guslienko, Konstantin Y. and Hernández Heredero, Rafael and Chubykalo-Fesenko, Oksana (2010). Nonlinear gyrotropic vortex dynamics in ferromagnetic dots. "Physical review. B", v. 82 (n. 1); pp.. ISSN 1098-0121. https://doi.org/10.1103/PhysRevB.82.014402.

H

Hernández Heredero, Rafael (2010). A discrete linearizability test based on multiscale analysis. "Journal of Physics A: Mathematical and Theoretical", v. 43 (n. 50); pp. 1-14. ISSN 1751-8113. https://doi.org/10.1088/1751-8113/43/50/502002.

Hernández Heredero, Rafael and Levi, Decio and Scimiterna, Christian (2012). Classification of discrete systems on a square lattice. "Theoretical And Mathematical Physics", v. 172 (n. 2); pp. 1097-1108. ISSN 0040-5779.

Hernández Heredero, Rafael and Reyes, Enrique G. (2011). Geometric Integrability of the Camassa-Holm Equation. II. "International Mathematics Research Notices" ; pp. 1-37. ISSN 1073-7928. https://doi.org/10.1093/imrn/rnr120.

Hernández Heredero, Rafael and Levi, Decio and Petrera, Matteo and Scimiterna, Christian (2008). Multiscale expansion and integrability properties of the lattice potential KdV equation. "Journal of Nonlinear Mathematical Physics", v. 15 (n. 3); pp. 323-333. ISSN 1402-9251. https://doi.org/10.2991/jnmp.2008.15.s3.31.

L

López-Salazar Codes, Jerónimo (2012). Lineability of the set of holomorphic mappings with dense range. "Studia Mathematica", v. 210 (n. 2); pp. 177-188. ISSN 0039-3223. https://doi.org/10.4064/sm210-2-5.

López-Salazar Codes, Jerónimo (2009). Metrizability of spaces of holomorphic functions. "Journal of Mathematical Analysis And Applications", v. 355 (n. 1); pp. 434-438. ISSN 0022-247X. https://doi.org/10.1016/j.jmaa.2009.01.063.

López-Salazar Codes, Jerónimo and Martínez Ansemil, José María and Ponte Miramontes, Socorro (2013). On real analytic functions of unbounded type. "Revista Matematica Complutense", v. 26 (n. 2); pp. 549-560. ISSN 1139-1138. https://doi.org/10.1007/s13163-012-0095-x.

López-Salazar Codes, Jerónimo (2011). Vector spaces of entire functions of unbounded type. "Proceedings of the American Mathematical Society", v. 139 (n. 4); pp. 1347-1360. ISSN 0002-9939.

M

Martínez Ansemil, José María and López-Salazar Codes, Jerónimo and Ponte Miramontes, Socorro (2011). Entire functions uniformly bounded on balls of a Banach space. "Studia Mathematica", v. 204 (n. 2); pp. 187-194. ISSN 0039-3223. https://doi.org/10.4064/sm204-2-5.

Morán Coco, Valerio (2013). Implementación de algoritmos para la manipulación de curvas concoides en diseño geométrico. Proyecto Fin de Carrera / Trabajo Fin de Grado, E.U.I.T. Telecomunicación (UPM), Madrid.

P

Perez Diaz, Sonia and Sendra Pons, J. Rafael and Rueda Perez, Sonia and Sendra Pons, Juana (2010). Approximate parametrization of plane algebraic curves by linear systems of curves. "Computer Aided Geometric Design", v. 27 (n. 2); pp. 212-231. ISSN 0167-8396. https://doi.org/10.1016/j.cagd.2009.12.002.

Peternell, Martin and Gruber, David and Sendra Pons, Juana (2013). Conchoid surfaces of spheres. "Computer Aided Geometric Design", v. 30 (n. 1); pp. 35-44. ISSN 0167-8396. https://doi.org/10.1016/j.cagd.2012.06.005.

Perez Villalon, Gerardo (2010). Quasi-interpolation by means of filter-banks. "IEEE Transactions on Signal Processing", v. 58 (n. 3); pp. 1628-1637. ISSN 1053-587X. https://doi.org/10.1109/TSP.2009.2037063.

S

Sendra Pons, J. Rafael and Sendra Pons, Juana (2008). An Algebraic Analysis of Conchoids to Algebraic Curves. "Applicable Algebra in Engineering Communication and Computing", v. 19 (n. 5); pp. 413-428. ISSN 0938-1279. https://doi.org/10.1007/s00200-008-0081-1.

Sendra Pons, Juana and Rueda Pérez, Sonia Luisa and Sendra Pons, Juan Rafael (2013). On the approximate parametrization problem of algebraic curves.. In: "ACA 2013 : 19th Conference on Applications of Computer Algebra July 2nd - 6th, 2013", 02/07/2013 - 06/07/2013, Málaga, España. ISBN 978-84-616-4565-7. pp. 219-223.

Sendra Pons, Juana (2010). Rational parametrization of conchoids to algebraic curves. "Applicable Algebra in Engineering, Communication and Computing", v. 21 (n. 4); pp. 285-308. ISSN 0938-1279. https://doi.org/10.1007/s00200-010-0126-0.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM